# SDR DALA2022050703191

- Difficulty date: February 14, 2020
- Submitted: May 7, 2022
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 38,588 hours, 14,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6669454) DURING INSPECTION FOUND DENT / SCRAPE FOUND ON PREFLIGHT INSPECTIN UNDER 2L DOOR. PERMANENT REPAIR WAS PERFORMED ON BELOW 2L DOOR I.A.W. B737 SRM 53-00-01-2R-3 FIG.201 REV. 75.00 03/18/22 DOUBLER REPAIR: L=11.3 " W=9.1" AND LOCATED AT STA 959 AND BTW STGR 21/24.
